Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 97, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 20, 2025, 1:36 AM CDT for 4 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2025, 1:36 AM CDT (06:36 UTC)
- Expired
- Apr 20, 2025, 2:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 119 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 11:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 436 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 522 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
659
WUUS54 KTSA 200636
SVRTSA
OKC061-077-121-127-200715-
/O.NEW.KTSA.SV.W.0097.250420T0636Z-250420T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
136 AM CDT Sun Apr 20 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Pushmataha County in southeastern Oklahoma...
South central Haskell County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
Southeastern Pittsburg County in southeastern Oklahoma...
* Until 215 AM CDT.
* At 135 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Kinta to near Damon to 2 miles
northwest of Kosoma, moving northeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations in or near the path include...
Eubanks... Red Oak...
Gowen... Higgins...
Sardis... Damon...
Panola... Mccurtain...
Yanush... Clayton...
Mc Curtain... Wilburton...
Stanley... Dunbar...
Lequire...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3433 9574 3461 9565 3489 9548 3523 9497
3496 9496 3442 9551
TIME...MOT...LOC 0635Z 219DEG 26KT 3508 9529 3488 9532 3437 9565
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
691 follow-up statement
682
WWUS54 KTSA 200655
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
155 AM CDT Sun Apr 20 2025
OKC121-200705-
/O.CAN.KTSA.SV.W.0097.000000T0000Z-250420T0715Z/
Pittsburg OK-
155 AM CDT Sun Apr 20 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
&&
LAT...LON 3460 9551 3489 9548 3523 9497 3496 9496
3494 9498 3494 9500 3492 9500 3455 9538
TIME...MOT...LOC 0655Z 269DEG 26KT 3518 9519 3498 9522 3462 9542
$$
OKC061-077-127-200715-
/O.CON.KTSA.SV.W.0097.000000T0000Z-250420T0715Z/
Pushmataha OK-Haskell OK-Latimer OK-
155 AM CDT Sun Apr 20 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTH CENTRAL PUSHMATAHA...SOUTH CENTRAL HASKELL AND LATIMER
COUNTIES...
At 155 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Kinta to 6 miles northeast of
Wilburton to 4 miles northwest of Clayton, moving east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Mc Curtain... Wilburton...
Red Oak... Gowen...
Higgins... Sardis...
Damon... Panola...
Mccurtain... Yanush...
Lequire... Clayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3460 9551 3489 9548 3523 9497 3496 9496
3494 9498 3494 9500 3492 9500 3455 9538
TIME...MOT...LOC 0655Z 269DEG 26KT 3518 9519 3498 9522 3462 9542
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 12:52 AM CDT, 44 minutes earlier. Its key messages:
- Updated at 215 PM CDT Sat Apr 19 2025
- Additional widespread thunderstorms tonight with all severe hazards especially SE OK into western AR. Heavy rains and flooding footprint expand overnight.
- Additional storms develop early Sunday with continue severe threat including tornado potential. Localized heavy rains will worsen any ongoing flooding.
- Drier weather returns early next week, but unsettled weather resumes by midweek and continues into next weekend.
Area forecast discussion, Apr 20, 12:52 AM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1252 AM CDT Sun Apr 20 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 215 PM CDT Sat Apr 19 2025
- Additional widespread thunderstorms tonight with all severe
hazards especially SE OK into western AR. Heavy rains and
flooding footprint expand overnight.
- Additional storms develop early Sunday with continue severe
threat including tornado potential. Localized heavy rains will
worsen any ongoing flooding.
- Drier weather returns early next week, but unsettled weather
resumes by midweek and continues into next weekend.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 930 PM CDT Sat Apr 19 2025
Coverage of showers and thunderstorms across eastern Oklahoma and
northwest and west central Arkansas remains likely to expand
through the rest of the evening and into early Sunday morning,
with an increasing risk for both severe weather and heavy
rain/flash flooding expected. On the severe weather front, the
immediate concern involves the ongoing activity along the I-35
corridor in south central Oklahoma that has been slowly
approaching the western fringes of our southeast Oklahoma
counties. CAM and WoFS solutions have been consistent in bringing
these strong to severe storms into the area from southern
Pittsburg into western Pushmataha counties. The better surface-
based instability remains confined to far southeast Oklahoma,
supporting the locally better potential for tornadoes in this
area. In addition, these have been prolific rainfall producers,
with one-hour rainfall estimates in the 2 to 3 inch range. Expect
an increasing threat for at least 1 to 2 inch per hour rainfall
rates to expand into parts of southeast and east central Oklahoma
toward midnight.
With the increase in the low level jet, additional strong
to severe thunderstorms may increase further northward along the
front that extends northeastward to the south of I-44, given
modest instability along and south of the front at present. This
broader threat for severe weather may begin to wane after the 2-4
am time frame given an expected notable decrease in instability
afterward into sunrise Sunday. This activity, if it occurs, will
also lead to an increase in the flash flood threat farther
eastward.
&&
.LONG TERM...
(Monday through Saturday)
Issued at 215 PM CDT Sat Apr 19 2025
Brief settled period Monday into Tuesday with mild temps and dry
weather. Main stem river flooding may continue during this period.
The pattern for mid to late week is expected to be near zonal
across the CONUS with several smaller scale waves expected to
quickly sweep eastward. Each wave will bring a higher chance of
showers and storms and the forecast will retain daily precip
chances from mid week through next weekend. Plenty of details yet
to be seen regarding specific severe and/or flooding risks but
climatology would favor some degree of severe potential for most
any period.
&&
.AVIATION...
(06Z TAFS)
Issued at 1252 AM CDT Sun Apr 20 2025
Varying conditions between IFR and VFR will continue across
eastern Oklahoma tonight with MVFR to VFR conditions for northwest
Arkansas as widespread showers and storms move through the region.
Within the stronger convection gusty winds and heavy rainfall are
forecast. The bulk of the current activity looks to move off to
the east during the morning hours Sunday with the potential for a
brief lull in activity. Additional showers and storms are forecast
to spread back into the CWA late morning through mid afternoon from
west to east as a low pressure system and the cold front finally
begin to push through the region. Again, IFR/MVFR conditions,
gusty winds and heavy rainfall are possible within the storms.
Behind the departing precip, VFR conditions and gusty
southwesterly winds are forecast into Sunday early evening. During
the evening hours, cloud cover looks to scatter out, though there
is potential for wrap around MVFR ceilings moving back into
northeast Oklahoma and far northwest Arkansas.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 44 75 54 81 / 0 0 0 10
FSM 49 79 53 84 / 10 0 0 0
MLC 47 78 55 82 / 0 0 0 10
BVO 41 75 50 81 / 0 0 0 20
FYV 45 76 53 81 / 10 0 0 0
BYV 47 73 52 80 / 20 0 0 0
MKO 44 76 52 81 / 0 0 0 10
MIO 43 73 52 79 / 10 0 0 10
F10 45 76 52 81 / 0 0 0 10
HHW 48 76 53 81 / 0 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ049-053>076.
AR...Flood Watch through this evening for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...22
LONG TERM....07
AVIATION...20Hazardous weather outlook, Apr 19, 8:54 PM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 854 PM CDT Sat Apr 19 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 854 PM CDT Sat Apr 19 2025 ...SEVERE THUNDERSTORM AND FLASH FLOODING POTENTIAL CONTINUES THROUGH SUNDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Mainly Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Along and Southeast of Interstate 44. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorm coverage is expected to increase overnight across all of eastern Oklahoma and northwest and west central Arkansas. A threat for severe weather will exist across most of the area along and southeast of Interstate 44, although the greatest potential for tornadoes and the higher end severe weather threats should remain confined to areas along and south of Interstate 40. In addition, heavy rainfall is expected areawide, with a continued potential for flash flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Severe Thunderstorm...High Wind...and Heavy Rain Potential. MONDAY...No Hazards. TUESDAY AND WEDNESDAY...Thunderstorm Potential. THURSDAY...Thunderstorm and Heavy Rain Potential. FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... The severe weather threat will continue into Sunday afternoon, with the potential for all severe weather hazards, especially across far eastern Oklahoma and northwest Arkansas. Heavy rainfall may continue to lead to flash flooding and mainstem river flooding as well. After a quiet start to next week, unsettled weather will return by the middle to latter part of the week, with scattered thunderstorms expected each day. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 20, 12:07 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 AM CDT Sun Apr 20 2025
OKZ061-062-067-200530-
Rogers OK-Mayes OK-Wagoner OK-
1207 AM CDT Sun Apr 20 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROGERS...MAYES AND
WAGONER COUNTIES THROUGH 1230 AM CDT...
At 1206 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Inola, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pryor... Inola...
Mazie... Wagoner...
Snowdale State Park... Locust Grove...
Coweta... Claremore...
Hoot Owl... Salina...
Chouteau... Pryor Creek...
Sportsmen Acres Community... Murphy...
Foyil... Bushyhead...
Tiawah... Oneta...
This includes Interstate 44 between mile markers 245 and 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3634 9505 3582 9536 3599 9574 3651 9556
TIME...MOT...LOC 0506Z 212DEG 28KT 3605 9554
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, Apr 20, 12:09 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1209 AM CDT Sun Apr 20 2025
OKZ066-071-200545-
Okmulgee OK-McIntosh OK-
1209 AM CDT Sun Apr 20 2025
...A STRONG THUNDERSTORM WILL IMPACT MCINTOSH AND SOUTHEASTERN
OKMULGEE COUNTIES THROUGH 1245 AM CDT...
At 1209 AM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Raiford, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Hoffman... Rentiesville...
Hitchita... Raiford...
Vivian... Vernon...
Pierce... Stidham...
Checotah... Lake Eufaula State Park...
Morris... Grayson...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 240 and
267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 700 AM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3534 9598 3565 9586 3560 9571 3555 9571
3555 9558 3550 9542 3518 9577 3520 9579
3519 9581 3522 9588 3520 9598
TIME...MOT...LOC 0509Z 218DEG 30KT 3534 9588
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MejiaLocal storm report, Apr 20, 12:21 AM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1221 AM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM Tstm Wnd Dmg 1 NW Pierce 35.45N 95.73W
04/19/2025 McIntosh OK Public
Large tree down northwest of Pierce along
I-40.
&&
KAHSpecial weather statement, Apr 20, 12:28 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1228 AM CDT Sun Apr 20 2025
OKZ061>063-067-200600-
Rogers OK-Delaware OK-Mayes OK-Wagoner OK-
1228 AM CDT Sun Apr 20 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROGERS...WEST CENTRAL
DELAWARE...MAYES AND NORTHEASTERN WAGONER COUNTIES THROUGH 100 AM
CDT...
At 1228 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Chouteau, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pensacola... Adair...
Pryor... Inola...
Mazie... Snowdale State Park...
Locust Grove... Claremore...
Spavinaw State Park... Strang...
Hoot Owl... Chloeta...
Salina... Chouteau...
Pryor Creek... Chelsea...
Sportsmen Acres Community... Murphy...
Spavinaw... Foyil...
This includes Interstate 44 between mile markers 245 and 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3654 9533 3651 9533 3651 9522 3641 9491
3616 9511 3616 9512 3607 9517 3607 9521
3604 9521 3604 9523 3601 9523 3597 9528
3594 9528 3614 9569 3660 9553 3660 9549
TIME...MOT...LOC 0528Z 213DEG 30KT 3620 9543
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, Apr 20, 12:36 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
1236 AM CDT Sun Apr 20 2025
OKZ062-066>068-070-071-200600-
Muskogee OK-Okmulgee OK-Cherokee OK-Mayes OK-Wagoner OK-McIntosh OK-
1236 AM CDT Sun Apr 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...
SOUTHWESTERN MAYES...WAGONER...CENTRAL CHEROKEE...NORTHEASTERN
OKMULGEE AND MUSKOGEE COUNTIES THROUGH 100 AM CDT...
At 1236 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Taft, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Peggs... Mazie...
Oktaha... Summit...
Pumpkin Center... Fort Gibson...
Muskogee... Braggs...
Okay... Lost City...
Stonebluff... Haskell...
Porter... Murphy...
Wainwright... Tahlequah...
Tullahassee... Hulbert...
Rentiesville... Jamesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3623 9523 3584 9483 3548 9556 3585 9585
3586 9582 3589 9582 3590 9576 3592 9576
3608 9549 3608 9544 3610 9544
TIME...MOT...LOC 0536Z 224DEG 44KT 3572 9550
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MejiaLocal storm report, Apr 20, 12:58 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1258 AM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM Hail 1 NW Kiowa 34.73N 95.91W
04/20/2025 M1.00 Inch Pittsburg OK Public
Report from mPING: Quarter (1.00 in.).
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:36 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 3 hr |
| Apr 19, 10:48 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Apr 19, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 59 min |
| Apr 19, 11:08 PM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 4 hr |
| Apr 19, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 62 min |
| Apr 19, 11:43 PM CDT | Tornado Warning | TSA | Okmulgee | 16 min |
| Apr 19, 11:53 PM CDT | Tornado Warning | TSA | Pittsburg | 52 min |
| Apr 19, 11:54 PM CDT | Tornado Warning | TSA | Okmulgee | 7 min |
| Apr 19, 11:57 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 48 min |
| Apr 20, 12:03 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 3 hr |
| Apr 20, 12:04 AM CDT | Special Weather Statement | TSA | Wagoner | 41 min |
| Apr 20, 12:07 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 23 min |
| Apr 20, 12:09 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Apr 20, 12:14 AM CDT | Tornado Warning | TSA | Pittsburg | 46 min |
| Apr 20, 12:28 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 32 min |
| Apr 20, 12:31 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 44 min |
| Apr 20, 12:36 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 24 min |
| Apr 20, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 46 min |
| Apr 20, 12:45 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Apr 20, 12:55 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 50 min |
| Apr 20, 1:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 49 min |
| Apr 20, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah, Wagoner | 33 min |
| Apr 20, 1:15 AM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 4 hr |
| Apr 20, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 37 min |
| Apr 20, 1:24 AM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Sequoyah and 1 more | 3 hr |
| Apr 20, 1:54 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Apr 20, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 34 min |
| Apr 20, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 45 min |
| Apr 20, 2:01 AM CDT | Special Weather Statement | TSA | Adair | 29 min |
| Apr 20, 2:04 AM CDT | Tornado Warning | TSA | Delaware | 12 min |
| Apr 20, 2:13 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 47 min |
| Apr 20, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 51 min |
| Apr 20, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 51 min |
| Apr 20, 2:46 AM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| Apr 20, 3:14 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 5 hr |
| Apr 20, 3:46 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 4 hr |
| Apr 20, 7:38 AM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Apr 20, 8:10 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 20, 8:39 AM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Apr 20, 8:50 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 35 hr |
| Apr 20, 8:50 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Apr 20, 10:28 AM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 2 hr |
| Apr 20, 10:38 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Apr 20, 10:55 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 3 hr |
| Apr 20, 11:17 AM CDT | Special Weather Statement | TSA | Okmulgee | 43 min |
| Apr 20, 11:45 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 45 min |
| Apr 20, 11:53 AM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Apr 20, 11:58 AM CDT | Special Weather Statement | TSA | Rogers, Wagoner | 47 min |
| Apr 20, 12:04 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Apr 20, 12:26 PM CDT | Special Weather Statement | TSA | Latimer, McIntosh, Muskogee | 34 min |
| Apr 20, 12:28 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Apr 20, 12:32 PM CDT | Special Weather Statement | TSA | Craig, Mayes, Wagoner | 43 min |
| Apr 20, 12:34 PM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Apr 20, 12:42 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 20, 12:50 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 40 min |
| Apr 20, 1:02 PM CDT | Special Weather Statement | TSA | Haskell | 43 min |
| Apr 20, 1:03 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 42 min |
| Apr 20, 1:15 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 3 more | 2 hr |
| Apr 20, 1:16 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 29 min |
| Apr 20, 1:18 PM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Apr 20, 1:20 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 115 min |
| Apr 20, 1:23 PM CDT | Special Weather Statement | TSA | Delaware | 52 min |
| Apr 20, 1:26 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 49 min |
| Apr 20, 1:29 PM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Apr 20, 1:36 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 24 min |
| Apr 20, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 48 min |
| Apr 20, 1:45 PM CDT | Tornado Warning | TSA | LeFlore | 45 min |
| Apr 20, 1:47 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 28 min |
| Apr 20, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 37 min |
| Apr 20, 2:16 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 20, 2:19 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Apr 20, 2:25 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 8 hr |
| Apr 20, 2:25 PM CDT | River Flood Warning | TSA | Washington | 6 hr |
| Apr 20, 2:25 PM CDT | River Flood Warning | TSA | Tulsa | 15 hr |
| Apr 20, 3:30 PM CDT | Special Weather Statement | TSA | Nowata | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.